# SDR ASOA201709195107

- Difficulty date: September 19, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145XR
- Aircraft serial: 145675
- Aircraft time: 40,477 hours, 23,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 101715
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 20,533 hours, 16,245 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX REPORTED EMERGENCY LIGHT OUT AT ROW 18.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK NR 3 AND OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
